# SDR DALA2023030201575

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 83,218 hours, 26,021 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 2L SLIDE LIGHT STILL ILLUMINATED WHEN DOOR IS DISARMED. CORRECTIVE ACTION: CLOSED DOOR AND CYCLED ARM AND DISARM LEVER. LIGHT WHEN OUT. OPS CHK MNL. CLEANED PROX SW. ALL CKS GOOD. (4158012)
